Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 14, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Mar 17, 2008, 3:50 AM CDT for 15 counties in Texas. It took effect at Mar 17, 2008, 10:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 17, 2008, 3:50 AM CDT (08:50 UTC)
- In effect from
- Mar 17, 2008, 10:00 AM CDT
- Expired
- Mar 18, 2008, 1:00 AM CDT
- In force
- 15 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 8.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 675 J/kg
- Mixed-layer CIN
- -392 J/kg
- Mixed-layer LCL
- 1152 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KCRP 170850 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 350 AM CDT MON MAR 17 2008 ...VERY STRONG AND GUSTY WINDS CAN BE EXPECTED TODAY AND THIS EVENING ACROSS THE COASTAL BEND... TXZ241>244-171700- /O.UPG.KCRP.HW.A.0001.080317T1500Z-080318T0000Z/ /O.NEW.KCRP.WI.Y.0014.080317T1500Z-080318T0600Z/ /O.CON.KCRP.WI.Y.0013.000000T0000Z-080317T1000Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...ALICE...PREMONT...KINGSVILLE... CORPUS CHRISTI...ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE... ARANSAS PASS...SINTON...MATHIS 350 AM CDT MON MAR 17 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A POWERFUL UPPER AIR DISTURBANCE WILL CONTINUE TO APPROACH TEXAS TODAY AND TONIGHT...RESULTING IN A TIGHT PRESSURE GRADIENT AND WINDY CONDITIONS. SURFACE WIND SPEEDS COULD REACH OR EXCEED 35 MPH WITH GUSTS TO OVER 50 MPH IN SOME LOCATIONS TODAY. THE STRONGEST WINDS ARE MOST LIKELY FROM NOON UNTIL 6 PM...WHEN THE AFTERNOON SUNSHINE IS FORECAST TO BE MOST PREVALENT. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES TRAVELING ON EAST TO WEST ORIENTED ROADWAYS...SHOULD DRIVE WITH CAUTION TONIGHT AND BE EXTREMELY CAUTIOUS ON MONDAY. THE VERY STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. SECURE ANY OUTDOOR OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. $$ TXZ229>234-239-240-245>247-171700- /O.NEW.KCRP.WI.Y.0014.080317T1500Z-080318T0600Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-ARANSAS- REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO... ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...PORT OCONNOR... SEADRIFT 350 AM CDT MON MAR 17 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT TUESDAY. POWERFUL UPPER AIR DISTURBANCE WILL CONTINUE TO APPROACH TEXAS TODAY AND TONIGHT...RESULTING IN A TIGHT PRESSURE GRADIENT AND WINDY CONDITIONS. SURFACE WIND SPEEDS COULD REACH OR EXCEED 35 MPH WITH GUSTS TO OVER 45 MPH IN SOME LOCATIONS TODAY. THE STRONGEST WINDS ARE MOST LIKELY FROM NOON UNTIL 6 PM...WHEN THE AFTERNOON SUNSHINE IS FORECAST TO BE MOST PREVALENT. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES TRAVELING ON EAST TO WEST ORIENTED ROADWAYS...SHOULD DRIVE WITH CAUTION TONIGHT AND BE EXTREMELY CAUTIOUS ON MONDAY. THE VERY STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. SECURE ANY OUTDOOR OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. $$
3 follow-up statements
000 WWUS74 KCRP 171832 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 132 PM CDT MON MAR 17 2008 ...VERY STRONG AND GUSTY WINDS CAN BE EXPECTED THE REST OF THIS AFTERNOON AND TONIGHT ACROSS THE COASTAL BEND... TXZ229>234-239>247-180330- /O.CON.KCRP.WI.Y.0014.000000T0000Z-080318T0600Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO... ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN... PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 132 PM CDT MON MAR 17 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY. POWERFUL UPPER AIR DISTURBANCE WILL CONTINUE TO APPROACH TEXAS TONIGHT...RESULTING IN A TIGHT PRESSURE GRADIENT AND WINDY CONDITIONS. SURFACE WIND SPEEDS COULD REACH OR EXCEED 35 MPH WITH GUSTS TO OVER 45 MPH IN SOME LOCATIONS. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES TRAVELING ON EAST TO WEST ORIENTED ROADWAYS...SHOULD DRIVE WITH CAUTION TONIGHT AND BE EXTREMELY CAUTIOUS ON MONDAY. THE VERY STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. SECURE ANY OUTDOOR OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. $$
000 WWUS74 KCRP 172106 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 406 PM CDT MON MAR 17 2008 ...VERY STRONG AND GUSTY WINDS CAN BE EXPECTED THE REST OF THIS AFTERNOON AND TONIGHT ACROSS THE COASTAL BEND... TXZ241>243-180600- /O.NEW.KCRP.HW.W.0002.080318T0000Z-080318T0600Z/ /O.EXT.KCRP.WI.Y.0014.000000T0000Z-080318T0000Z/ JIM WELLS-KLEBERG-NUECES- INCLUDING THE CITIES OF...ALICE...PREMONT...KINGSVILLE... CORPUS CHRISTI...ROBSTOWN...PORT ARANSAS 406 PM CDT MON MAR 17 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT TUESDAY. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. POWERFUL UPPER AIR DISTURBANCE WILL CONTINUE TO APPROACH TEXAS TONIGHT...RESULTING IN A TIGHT PRESSURE GRADIENT AND WINDY CONDITIONS. SURFACE WIND SPEEDS COULD REACH OR EXCEED 40 MPH WITH SOME GUSTS REACHING 58 MPH ACROSS SOME SOUTHERN COASTAL BEND LOCATIONS. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES TRAVELING ON EAST TO WEST ORIENTED ROADWAYS...SHOULD DRIVE WITH CAUTION TONIGHT AND BE EXTREMELY CAUTIOUS ON MONDAY. THE VERY STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. SECURE ANY OUTDOOR OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ TXZ229>234-239-240-244>247-180600- /O.CON.KCRP.WI.Y.0014.000000T0000Z-080318T0600Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO... PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS... ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...PORT OCONNOR... SEADRIFT 406 PM CDT MON MAR 17 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... POWERFUL UPPER AIR DISTURBANCE WILL CONTINUE TO APPROACH TEXAS TONIGHT...RESULTING IN A TIGHT PRESSURE GRADIENT AND WINDY CONDITIONS. SURFACE WIND SPEEDS WILL CONTINUE IN THE 25 TO 35 MPH RANGE WITH GUSTS TO OVER 45 MPH IN SOME LOCATIONS. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES TRAVELING ON EAST TO WEST ORIENTED ROADWAYS...SHOULD DRIVE WITH CAUTION TONIGHT AND BE EXTREMELY CAUTIOUS ON MONDAY. THE VERY STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. SECURE ANY OUTDOOR OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. $$ SCC
000 WWUS74 KCRP 180229 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 929 PM CDT MON MAR 17 2008 ...STRONG GUSTY WINDS WILL CONTINUE OVER WESTERN PORTIONS OF THE COASTAL BEND AND RIO GRANDE PLAINS THROUGH 1AM CDT TONIGHT... TXZ241>243-180600- /O.CAN.KCRP.HW.W.0002.000000T0000Z-080318T0600Z/ /O.EXA.KCRP.WI.Y.0014.000000T0000Z-080318T0600Z/ JIM WELLS-KLEBERG-NUECES- INCLUDING THE CITIES OF...ALICE...PREMONT...KINGSVILLE... CORPUS CHRISTI...ROBSTOWN...PORT ARANSAS 929 PM CDT MON MAR 17 2008 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT TUESDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH THE REMAINDER OF THIS EVENING AS LOW PRESSURE STRENGTHENS OVER NORTHERN MEXICO. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES SHOULD DRIVE WITH CAUTION TONIGHT. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. SECURE ANY OUTDOOR OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. $$ TXZ233-234-245>247-180330- /O.CAN.KCRP.WI.Y.0014.000000T0000Z-080318T0600Z/ GOLIAD-VICTORIA-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...GOLIAD...VICTORIA...ROCKPORT... REFUGIO...WOODSBORO...PORT LAVACA...PORT OCONNOR...SEADRIFT 929 PM CDT MON MAR 17 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED THIS EVENING AND WILL REMAIN BELOW ADVISORY CRITERIA. $$ TXZ229>232-239-240-244-180600- /O.CON.KCRP.WI.Y.0014.000000T0000Z-080318T0600Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-WEBB-DUVAL-SAN PATRICIO- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...LAREDO... RIO BRAVO...FREER...BENAVIDES...SAN DIEGO...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS 929 PM CDT MON MAR 17 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH WILL CONTINUE FOR THE REMAINDER OF THIS EVENING AS LOW PRESSURE STRENGTHENS OVER NORTHERN MEXICO. MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES SHOULD DRIVE WITH CAUTION TONIGHT. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. SECURE ANY OUTDOOR OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. $$ JM/GW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Mar 16, 9:48 PM CDT, 6 hours 2 minutes earlier.
Area forecast discussion, Mar 16, 9:48 PM CDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
948 PM CDT SUN MAR 16 2008
.UPDATE...UPDATED ZONES TO CONTINUE THE WIND ADVISORY FOR THE
SOUTHERN COASTAL BEND THROUGH THE OVERNIGHT HOURS. CURRENT SFC
ANALYSIS SHOWS ABOUT A 6MB PRESSURE DIFFERENCE FROM THE SFC LOW IN
ZAPATA COUNTY TO VICTORIA. WINDS SHOULD PICK UP AGAIN AFTER
MIDNIGHT AS THE LOW LEVEL JET CONTINUES TO STRENGTHEN.
WINDS ABOVE THE SURFACE HAVE INCREASED TO 55 KNOTS FROM 3-5KFT
BASED ON KCRP VWP...AND ARE FORECAST TO REACH 65 KNOTS BY 12Z AT
H85 BASED ON THE NAM/GFS PROGS. THE GFS SHOWS THE PRESSURE
GRADIENT TIGHTENING TO A 10MB DIFFERENCE ON MONDAY AND MIXING
COULD RESULT IN HIGH WIND WARNING CRITERIA DURING THE AFTN MONDAY.
THUS POSTED A HIGH WIND WATCH. IR SATELLITE SHOWS VERY LITTLE
CLOUD COVER TO OUR SOUTH...THUS WE SHOULD SEE AN EROSION OF THE
MORNING STRATUS AND GOOD MIXING DURING THE AFTERNOON. HOWEVER
MIXING WILL BE KEY.
NO OTHER CHANGES.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 70 82 70 76 48 / 20 10 30 60 10
VICTORIA 67 80 69 73 45 / 20 20 40 70 20
LAREDO 72 91 68 81 49 / 10 10 40 20 0
ALICE 68 86 70 79 46 / 10 10 30 50 10
ROCKPORT 69 76 68 74 51 / 20 20 30 70 20
COTULLA 69 87 66 77 42 / 10 10 50 20 10
KINGSVILLE 69 85 71 79 46 / 20 10 20 50 10
NAVY CORPUS 71 79 69 76 52 / 20 10 30 60 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...
DUVAL...GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE
OAK...MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...
VICTORIA...WEBB.
WIND ADVISORY UNTIL 5 AM CDT MONDAY FOR THE FOLLOWING ZONES: JIM
WELLS...KLEBERG...NUECES...SAN PATRICIO.
HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
THE FOLLOWING ZONES: JIM WELLS...KLEBERG...NUECES...SAN
PATRICIO.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT MONDAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR...
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM...WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM...
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM.
&&
JM...SHORT TERM
TMT...AVIATIONHazardous weather outlook, Mar 16, 10:01 PM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1001 PM CDT SUN MAR 16 2008 GMZ230-235-250-255-270-275-TXZ229>234-239>247-180315- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1001 PM CDT SUN MAR 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT A POWERFUL STORM SYSTEM WILL CONTINUE TO APPROACH TEXAS FROM THE FOUR CORNERS REGION. VERY STRONG WINDS WILL CONTINUE TO DEVELOP OUT AHEAD OF THIS SYSTEMS RESULTING IN WINDY CONDITIONS OVER MOST OF SOUTH TEXAS OVERNIGHT. A WIND ADVISORY IS IN EFFECT FOR THE SOUTHERN COASTAL BEND THROUGH THE OVERNIGHT HOURS. A SMALL CRAFT ADVISORY IS ALSO IN EFFECT. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH ARE POSSIBLE OVERNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY VERY WINDY CONDITIONS ARE EXPECTED ON MONDAY AND MONDAY NIGHT DUE TO THIS POWERFUL LOW PRESSURE SYSTEM MOVING INTO NORTHERN MEXICO. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS OVER 50 MPH ARE EXPECTED FOR MUCH OF SOUTH TEXAS MONDAY AND MONDAY EVENING...WITH THE STRONGEST WINDS OCCURRING ACROSS THE SOUTHERN COASTAL BEND. A HIGH WIND WATCH HAS BEEN POSTED FOR THE SOUTHERN COASTAL BEND FOR MONDAY. HIGH WIND WARNINGS MAY BE POSTED FOR MONDAY. SMALL CRAFT ADVISORIES WILL CONTINUE FOR ALL GULF WATERS AND MAY APPROACH GALE CONDITIONS. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP OVER SOUTH TEXAS LATE MONDAY NIGHT AND CONTINUING THROUGH TUESDAY MORNING. LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE. THIS LINE OF STORMS WILL DEVELOP OVER THE RIO GRANDE PLAINS AFTER MIDNIGHT MONDAY NIGHT AND WILL SWEEP TOWARD THE COAST BY DAYBREAK TUESDAY. THE GREATEST THREAT FOR SEVERE STORMS WILL BE ALONG AND NORTH OF A LINE FROM LAREDO TO CORPUS CHRISTI. BEHIND THE FRONT ON TUESDAY...WINDY CONDITIONS WILL DEVELOP AS WEST AND NORTHWEST WINDS INCREASE. LOW RELATIVE HUMIDITY ALONG AND WEST OF INTERSTATE 37 WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS TUESDAY AFTERNOON AND A PERIOD OF CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ALL AREAS EARLY WEDNESDAY AS WINDS REMAIN GUSTY THROUGH EARLY AFTERNOON AND RELATIVE HUMIDITY VALUES DROP TO 15 TO 30 PERCENT. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT...BUT MAY BE REQUIRED LATE MONDAY NIGHT OR TUESDAY. JM
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 9:29 PM CDT | High Wind Watch | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 6 hr |
| Mar 17, 4:06 PM CDT | High Wind Warning | CRP | Jim Wells, Kleberg, Nueces | 5 hr |
| Mar 17, 6:06 PM CDT | Red Flag Warning | CRP | Duval, La Salle, McMullen, Webb | 114 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.